# SDR WWMA9500088

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Press Trans
- Part number: GPP125012
- Condition: Defective
- Location: Main Hyd Syst
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN HYDRAULIC LIGHT ILLUMINATED AND THE PRESSURE INDICTIONS WERE AT THE RED LINE.  THE CREW PERFORMED AN EMERGENCY LANDING GEAR EXTENSION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED THE GEAR DOORS AND INSTALLED THE LANDING GEAR PINS.  THE AIRCRAFT WAS FERRIED TO LAX WHERE THE HYDRAULIC PRESSURE TRANSMITTER WAS REPLACED.  NO LEAKS OR OTHER PROBLEMS WERE FOUND.  THE AIRCRAFT WAS RELEASED TO SERVICE.
